# SDR 2005UALA00207

- Difficulty date: March 2, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 56,027 hours, 9,117 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL AND AUTO SHUTDOWN.  ABORTED TAKEOFF AT 50 KIAS DUE TO COMPRESSOR SURGE.  CAPT REPORTED STRONG X-WIND AT 20 GUSTING 33.  FOUND METAL IN THE TAILPIPE.  ENGINE REPLACED AT IAD.  ENGINE RETURNED TO LESSOR ON 06/08/05 WITHOUT BEING DISASSEMBLED.
